DOI 10.1097/00004583-198907000-00018
Transient exacerbation of tics in treatment of Tourette's syndrome with clonidine.
Аннотация
An 11-year-old boy with a history of behavioral problems was admitted to the inpatient Child Development Program of St. Louis University Medical Center. A diagnosis of Tourette's syndrome was made, and when family objected to a trial of haloperidol for fear of tardive dyskinesia, clonidine was initiated. A temporary period of worsening of motor and phonic tics ensued, while dose adjustments were made. When a maintenance level was achieved, approximately 2 weeks after initiating treatment, remission of symptoms was observed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.